# SDR 98ZZZX4304

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55AN
- Make and model: Stbros SD330
- Aircraft serial: SH3025
- Engine: Pwa PT6A45R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gas Generator
- Condition: Failed
- Location: Rt Engine
- Part time: 4,654 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED RIGHT ENGINE SHUT DOWN IN-FLIGHT.  THE PROPS AUTOFEATHERED AND THE ENGINE WOULD NOT RELIGHT.  THE MECHANICS REMOVED AND REPLACED THE RT FUEL PUMP AND FUEL CONTROL UNIT.  THEY RIGGED THE ASSEMBLY.  OPS CHECK GOOD.
